# SDR IPXA2025061169907

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,544 hours, 17,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0559
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO LEVEL 1 MESSAGE DURING PREFLIGHT OF EMERGENCY LIGHT SYSTEM REVERSED DMP. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MD11 AMM 33-51-01. OPS CHECK GOOD, MESSAGE DID NOT REAPPEAR. THIS CLEARED MEL, PLACARD REMOVED.
